5 doctors weighed in:
Could topamax (topiramate) cause leg pains even though it's helping my back pain?
5 doctors weighed in

Dr. Michael Gofeld
Pain Management
2 doctors agree
In brief: Unknown
In fact, topamax (topiramate) is not indicated for back pain.
The side effect of the leg pain is unknown. Topamax (topiramate) can cause some crawling sensations called "paresthesia".

In brief: Unknown
In fact, topamax (topiramate) is not indicated for back pain.
The side effect of the leg pain is unknown. Topamax (topiramate) can cause some crawling sensations called "paresthesia".
Dr. Michael Gofeld
Dr. Michael Gofeld
Thank
Dr. Sarkis Banipalsin
Family Medicine
1 doctor agrees
In brief: Blood clot
One of the side effects is development of blood clot in leg.
So it could be possible to have leg pain. Please check with your doctor if you are experiencing pain.

In brief: Blood clot
One of the side effects is development of blood clot in leg.
So it could be possible to have leg pain. Please check with your doctor if you are experiencing pain.
Dr. Sarkis Banipalsin
Dr. Sarkis Banipalsin
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors